We've updated the 'What can I talk about?' section of the group chat guidelines to mirror the boards guidelines. You can find them here :)
Want to tell us about your experiences using The Mix and be in with a chance of winning a £200 Amazon Voucher? Click here to go to our survey!

microgynon

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
hi im currently on microgynon
but i ran two packs together and i am in the middle of the 2nd pack but my period has started,
is this normal for some people? and should i just carry on taking the pills until the end of the pack
i think it may be because ive taken it at irregular times in the past week but im not too sure!
thanks

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Yeah some people suffer from 'break through bleeding' when they do this. Just carry on taking the rest of your pack and then have a 7 day break as normal. :)
Sign In or Register to comment.